# SDR USAA2010121593066

- Difficulty date: December 6, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 52,091 hours, 19,499 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183N200342
- Part serial: 130
- Condition: Delaminated
- Location: Zone 300
- Part time: 39,767 hours, 14,618 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 -  MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR AT ELEV STA 245 TO 252.  REMOVED ELEVATOR, SENT TO VENDOR FOR REPAIR & RE-INSTALLED SAME ELEVATOR IAW B757 SRM 55-20-01-2R01, 51-70-17 & JOB CARD 19I33027002.
